Communications in Mathematical Physics

Tetrahedron equations and the relativistic $S$-matrix of straight-strings in $2+1$-dimensions

A. B. Zamolodchikov

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 79, Number 4 (1981), 489-505.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103909139

Mathematical Reviews number (MathSciNet)
MR0623964

Subjects
Primary: 81F15
Secondary: 32A45: Hyperfunctions [See also 46F15]

Citation

Zamolodchikov, A. B. Tetrahedron equations and the relativistic $S$-matrix of straight-strings in $2+1$-dimensions. Comm. Math. Phys. 79 (1981), no. 4, 489--505. https://projecteuclid.org/euclid.cmp/1103909139


Export citation